Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Automatic continuity of homomorphisms in topological algebras

Author: S. J. Bhatt
Journal: Proc. Amer. Math. Soc. 119 (1993), 135-139
MSC: Primary 46H40; Secondary 46J40
MathSciNet review: 1164140
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A homomorphism from a locally convex $ Q$-algebra to a uniform topological algebra is continuous. A one-to-one homomorphism from a regular complete spectrally bounded uniform topological algebra onto a dense subalgebra of a semisimple locally $ m$-convex $ Q$-algebra is open. Examples are discussed to show that none of the assumptions in these results can be omitted.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H40, 46J40

Retrieve articles in all journals with MSC: 46H40, 46J40

Additional Information

Keywords: Uniform seminorm, locally convex $ Q$-algebras, uniform algebras, regular algebras
Article copyright: © Copyright 1993 American Mathematical Society